# SDR REXA201100260

- Difficulty date: April 19, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N8580A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7580
- Aircraft time: 21,510 hours, 18,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED HOLE IN SPLICE ANGLE AT 3.2 INCH OUTBOARD OF STRINGER 25R AT FS 559.  REPAIRED IAW BOMBARDIER REO 601R-53-41-1396.
